# SDR SWIA200211131

- Difficulty date: August 14, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 2,575 hours, 2,012 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Potentiometer
- Part number: 601R122623
- Condition: Twisted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT TRIM TO THE LEFT.  FOUND RUDDER TRIM POTENTIOMETER TWISTED IN THE MOUNTS, AND A WIRE LOOSE.  REPLACED RUDDER TRIM PANEL WITH SERVICEABLE UNIT.  OPS CHECKS GOOD IAW CRJ MM 27-00-00.
